# SDR FDEA201608182924

- Difficulty date: August 18, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 71,449 hours, 14,000 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2895502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE CAVITY AT XOS 792 BEADED DOUBLER CRACKED.  BEADED DOUBLER CARRIED OUT INNER DOUBLER REPAIR IAW SRM 57-40-02-2R, FIG 203, REPAIR 15.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
